Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Hausdorff dimension and asymptotic cycles


Author: Mark Pollicott
Journal: Trans. Amer. Math. Soc. 355 (2003), 3241-3252
MSC (2000): Primary 28A78, 37D35; Secondary 37D40, 55N10
Published electronically: April 16, 2003
MathSciNet review: 1974685
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We carry out a multifractal analysis for the asymptotic cycles for compact Riemann surfaces of genus $g \geq 2$. This describes the set of unit tangent vectors for which the associated orbit has a given asymptotic cycle in homology.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 28A78, 37D35, 37D40, 55N10

Retrieve articles in all journals with MSC (2000): 28A78, 37D35, 37D40, 55N10


Additional Information

Mark Pollicott
Affiliation: Department of Mathematics, University of Manchester, Oxford Road, Manchester, M13 9PL, England

DOI: http://dx.doi.org/10.1090/S0002-9947-03-03308-7
PII: S 0002-9947(03)03308-7
Received by editor(s): October 25, 2002
Published electronically: April 16, 2003
Additional Notes: I am very grateful to Howie Weiss and Luis Barreira for very useful conversations on multifractal analysis
Article copyright: © Copyright 2003 American Mathematical Society